# SDR GTIA020279

- Difficulty date: April 5, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95906
- Part serial: 1248
- Condition: Failed
- Location: Stab Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 503 - PRIMARY TRIM MOTOR WILL NOT TRIM.  REMOVED AND REPLACED PRIMARY TRIM MOTOR.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  (M)
